Open Access
February, 2002 An Eigenvalue Estimate for the $\bar \partial$-Laplacian
Bo Berndtsson
J. Differential Geom. 60(2): 295-313 (February, 2002). DOI: 10.4310/jdg/1090351103


We study the $\bar\partial$-Laplacian on forms taking values in Lk, a high power of a semipositive line bundle over a compact complex manifold, and give an estimate of the number of eigenvalues smaller than λ. Examples show that the estimate gives the right order of magnitude in terms of the two spectral parameters k and λ.


Download Citation

Bo Berndtsson. "An Eigenvalue Estimate for the $\bar \partial$-Laplacian." J. Differential Geom. 60 (2) 295 - 313, February, 2002.


Published: February, 2002
First available in Project Euclid: 20 July 2004

zbMATH: 1042.58015
MathSciNet: MR1938114
Digital Object Identifier: 10.4310/jdg/1090351103

Rights: Copyright © 2002 Lehigh University

Vol.60 • No. 2 • February, 2002
Back to Top